# SDR DL76G021348

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 46,884 hours, 11,989 cycles
- Engine: Ge CF680C2B6
- Engine time: 16,621 hours, 2,640 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 16,621 hours, 2,640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

AT CRUISE FL 350 RIGHT ENGINE EEC EICAS MSG AND AT SAME TIME ENG STARTED ROLLING BACK AND SHUTDOWN.  FOUND GEARBOX TOWER SHAFT BROKEN.  REPLACED ENGINE.
